Lemsip Max Cold & Flu Blackcurrant 1000mg 10 Sachets

€8.30
In stock
In stock
SKU
LEMS020
This product may be unsuitable for certain people, please confirm that you do not suffer with any of the below conditions..

- Hypersensitivity to the active ingredients.
- Hepatic or severe renal impairment.
- Heart disease and cardiovascular disorders.
- Hypertension.
- Hyperthyroidism.
- Diabetes.

Powder for oral solution to treat the common symptoms of cold and flu including fever, headache, sore throat, body aches and pains. Contains 1000mg Paracetamol.

Due to the danger of paracetamol toxicity, we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!

What does Lemsip Max do?
Lemsip Max relieves the symptoms associated with colds & Flu.

How to take:

  • Pour one sachet of powder into a mug and fill with hot, but not boiling, water.
  • Stir until dissolved.
  • If preferred, sweeten to taste with sugar, honey or your usual sweetener.


How much to take:

  • Adults and children 12 and over: 1 sachet every four hours.
  • Do not exceed 4 sachets in 24 hours.
  • Do not give to children under 12.
  • Do not exceed the stated dose
  • Please see the enclosed leaflet for further information

Contains:

  • Ingredients (Each sachet contains)
  • Action
  • Relief Of…
  • Paracetamol 1000mg
  • Analgesic

Sucrose (pulverized), Sucrose (caster), Citric acid anhydrous, Sodium citrate, Blackcurrant flavour, Aspartame (E951), Saccharin sodium, Ascorbic acid, Enocyanine


Warnings:

  • Do not take with other paracetamol-containing products.
  • Immediate medical advice should be sought in the event of overdoes, even if you feel well, because of risk of delayed, serious liver damage.
  • Keep out of the reach and sight of children.
  • Please see the enclosed leaflet enclosed for further information.

Please Note:


This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10 am - 3 pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

No Related Posts

Products from the same brand

We can't find products matching the selection.